# SDR ASAA2019070529946

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 33,053 hours, 9,586 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED WX FAIL ALONG WITH ANT AND PWS FAIL INTERMITTENTLY. NORMAL FUNCTION REGAINED AFTER SHORT PERIOD OF NON-USE. GROUNDED - YES. ACCOMP OPS TEST OF WXR SYSTEM REF AMM 34-43-00. OPS CK OK. NO HISTORY 30 DAYS. DEFECT CLEARED.
